Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Query 27: Psuedo Random Normal Numbers

George Marsaglia, Minu K. Patel and Duncan Badenius
Technometrics
Vol. 10, No. 2 (May, 1968), pp. 401-404
DOI: 10.2307/1267057
Stable URL: http://www.jstor.org/stable/1267057
Page Count: 4

You can always find the topics here!

Topics: Subroutines
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Query 27: Psuedo Random Normal Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404